# SDR 2001F00438

- Difficulty date: September 14, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6389 - PHX-YUM - DURING TAXI-OUT, THE CREW HAD AN OVERHEAD EMERGENCY LIGHT INOPERATIVE AND THE MAIN DOOR EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE TROUBLESHOT TO THE EMERGENCY LIGHT BATTERIES.  THE PARTS HAD TO BE SENT FROM GJT AND THE AIRCRAFT IS AOG FOR BATTERIES.  (M)
